# SDR EISA20000067

- Difficulty date: July 24, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CABIN STA 1080 BL 25L SEAT TRACK HAS CORROSION.  REMOVED CORRODED SECTION FABRICATED SEAT TRACK, ALODINED AND PRIMED, INSTALLED REPAIR SECTION IAW SRM 51-30-2, 53-10-5, 51-10-2.
